# SDR AALA20170313001

- Difficulty date: March 12, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 52,017 hours, 20,979 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY EVACUATION SLIDE LANYARD PIN IS OUT OF POSITION.  INSTALLED SLIDE IAW AMM 25-66-01.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
